# SDR IPXA2015062590531

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 51,294 hours, 17,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE BEFORE TD A MIST AND THE ODOR OF OIL WAS ENCOUNTERED IN THE CABIN.  THE RT PACK WAS TURNED OFF AND THE MIST AND ODOR QUICKLY DISAPPEARED.  OPERATED RT PACK WITH APU IAW AMM 21-00-00 COULD NOT DUPLICATE OIL MIST OPERATED WITH TRIM AIR OPEN NO OIL MIST RT PACK OPS NORMAL.
